ITEM METADATA RECORD
Title: Applications of the maximum term and the central index in the asymptotic growth analysis of entire solutions to higher dimensional Cauchy-Riemann equations
Authors: Constales, Denis ×
De Almeida, Regina
Krausshar, Rolf Sören #
Issue Date: Mar-2008
Publisher: Taylor & Francis
Series Title: Complex Variables and Elliptic Equations vol:53 issue:3 pages:195-213
Abstract: In this paper we deal with entire Clifford algebra valued
solutions to polynomial Cauchy-Riemann equations in higher
dimensional Euclidean spaces. We introduce generalizations of the maximum term and the central index within the context of this family of elliptic partial differential equations. These notions enable us to perform a basic study of the asymptotic growth behavior of entire solutions to these systems. In this paper we set up generalizations of some classical fundamental results of Wiman and Valiron's theory. Our results then enable us to get some insight on the structure of the solutions of a certain class of higher dimensional PDE.
ISSN: 1747-6933
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science